Previous |  Up |  Next


MSC: 34K05, 34K45
Full entry | Fulltext not available (moving wall 24 months)      Feedback
retarded functional differential equation; impulse local existence; impulse local existence uniqueness; continuous dependence on parameters
We consider a large class of impulsive retarded functional differential equations (IRFDEs) and prove a result concerning uniqueness of solutions of impulsive FDEs. Also, we present a new result on continuous dependence of solutions on parameters for this class of equations. More precisely, we consider a sequence of initial value problems for impulsive RFDEs in the above setting, with convergent right-hand sides, convergent impulse operators and uniformly convergent initial data. We assume that the limiting equation is an impulsive RFDE whose initial condition is the uniform limit of the sequence of the initial data and whose solution exists and is unique. Then, for sufficient large indexes, the elements of the sequence of impulsive retarded initial value problem admit a unique solution and such a sequence of solutions converges to the solution of the limiting Cauchy problem.
[1] Federson, M., Mesquita, J. G.: Averaging principle for functional differential equations with impulses at variable times via Kurzweil equations. Differ. Integral Equ. 26 (2013), 1287-1320. MR 3129010
[2] Federson, M., Mesquita, J. G.: Averaging for retarded functional differential equations. J. Math. Anal. Appl. 382 (2011), 77-85. DOI 10.1016/j.jmaa.2011.04.034 | MR 2805496
[3] Federson, M., Schwabik, Š.: Generalized ODE approach to impulsive retarded functional differential equations. Differ. Integral Equ. 19 (2006), 1201-1234. MR 2278005
[4] Fra{ň}kov{á}, D.: Regulated functions. Math. Bohem. 116 (1991), 20-59. MR 1100424
[5] Hale, J. K., Lunel, S. M. Verduyn: Introduction to Functional Differential Equations. Applied Mathematical Sciences 99 Springer, New York (1993). DOI 10.1007/978-1-4612-4342-7_3 | MR 1243878
[6] H{ö}nig, C. S.: Volterra Stieltjes-Integral Equations. Functional Analytic Methods; Linear Constraints. North-Holland Mathematical Studies 16 North-Holland Publishing, \hbox{Amsterdam}-Oxford; American Elsevier Publishing, New York (1975). MR 0499969
[7] Kurzweil, J.: Generalized ordinary differential equations and continuous dependence on a parameter. Czech. Math. J. 7 (82) (1957), 418-449. MR 0111875 | Zbl 0090.30002
[8] Lakshmikantham, V., Baĭnov, D. D., Simeonov, P. S.: Theory of Impulsive Differential Equations. Series in Modern Applied Mathematics Vol. 6 World Scientific, Singapore (1989). MR 1082551
[9] Liu, X., Ballinger, G.: Continuous dependence on initial values for impulsive delay differential equations. Appl. Math. Lett. 17 (2004), 483-490. DOI 10.1016/S0893-9659(04)90094-8 | MR 2045757
[10] Schwabik, Š.: Generalized Ordinary Differential Equations. Series in Real Analysis 5 World Scientific, Singapore (1992). MR 1200241 | Zbl 0781.34003
Partner of
EuDML logo